# SDR IPXA2025082060238

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,747 hours, 16,113 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, EMERGENCY DECLARED,  DURING CLIMB PASSING APPROXIMATELY 20,000 FT WITH EPR'S MATCHED AT CLIMB POWER WE NOTICED RIGHT HAND ENGINE EGT AMBER AT 800 DEGREE AND CLIMBING. IN ADDITION, N1 AND FUEL FLOW WERE SEE ATTACHED PAGE. PERFORMED FIM TASK 73-21-00/301 FAULT CODE CCAAF047F247ED. FAULT CODE 47 WAS INDICATED.
